# SDR DALA2025080505856

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5700 · Wing Structure
- Part: Strut
- Condition: Loose
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERCONNECTING STRUT LOOSE. CORRECTIVE ACTION: REPLACED BEARING AT LH WING I/B FLAP INTERCONNECTING SUPPORT STRUT ATTACH FITTING IAW A319 CMM TASK 57-52-21-300-803-A01. (1122721).
